Alessandra Iozzi
Alessandra Iozzi
Professor, ETHZ
Verified email at math.ethz.ch - Homepage
Title
Cited by
Cited by
Year
Surface group representations with maximal Toledo invariant
M Burger, A Iozzi, A Wienhard
Annals of mathematics, 517-566, 2010
223*2010
Continuous bounded cohomology and applications to rigidity theory
M Burger, N Monod
Geometric & Functional Analysis GAFA 12 (2), 219-280, 2002
2222002
Maximal representations of surface groups: symplectic Anosov structures
M Burger, A Iozzi, F Labourie, A Wienhard
arXiv preprint math/0506079, 2005
1162005
Limit sets of discrete groups of isometries of exotic hyperbolic spaces
K Corlette, A Iozzi
Transactions of the American Mathematical Society 351 (4), 1507-1530, 1999
661999
The median class and superrigidity of actions on CAT (0) cube complexes
I Chatterji, T Fernós, A Iozzi
Journal of Topology 9 (2), 349-400, 2016
542016
Higher Teichm\" uller Spaces: from SL (2, R) to other Lie groups
M Burger, A Iozzi, A Wienhard
arXiv preprint arXiv:1004.2894, 2010
512010
A dual interpretation of the Gromov–Thurston proof of Mostow rigidity and volume rigidity for representations of hyperbolic lattices
M Bucher, M Burger, A Iozzi
Trends in harmonic analysis, 47-76, 2013
492013
Boundary maps in bounded cohomology¶ Appendix to: Burger and Monod, in this issue
M Burger, A Iozzi
Geometric & Functional Analysis GAFA 12 (2), 281-292, 2002
452002
Tight homomorphisms and Hermitian symmetric spaces
M Burger, A Iozzi, A Wienhard
Geometric and Functional Analysis 19 (3), 678-721, 2009
422009
Bounded differential forms, generalized Milnor–Wood inequality and an application to deformation rigidity
M Burger, A Iozzi
Geometriae Dedicata 125 (1), 1-23, 2007
412007
Bounded Kähler class rigidity of actions on Hermitian symmetric spaces
M Burger, A Iozzi
Annales scientifiques de lóÉcole Normale Supérieure 37 (1), 77-103, 2004
372004
Isometric embeddings in bounded cohomology
M Bucher, M Burger, R Frigerio, A Iozzi, C Pagliantini, MB Pozzetti
Journal of Topology and Analysis 6 (01), 1-25, 2014
362014
Hermitian symmetric spaces and Kahler rigidity
M Burger, A Iozzi, A Wienhard
Transformation Groups 12 (1), 5-32, 2007
362007
Bounded Cohomology, Boundary Maps, and Rigidity of Representations into Homeo+(S1) and SU(1, n)
A Iozzi
Rigidity in dynamics and geometry, 237-260, 2002
362002
Equivariant embeddings of trees into hyperbolic spaces
M Burger, A Iozzi, N Monod
International Mathematics Research Notices 2005 (22), 1331-1369, 2005
352005
Spherical functions on symmetric graphs
A Iozzi, MA Picardello
Harmonic analysis, 344-386, 1983
201983
Isometric properties of relative bounded cohomology
M Bucher, M Burger, R Frigerio, A Iozzi, C Pagliantini, MB Pozzetti
arXiv preprint arXiv:1205.1022, 2012
192012
Maximal representations and Anosov structures
M Burger, A Iozzi, A Wienhard
Preprint, 2009
192009
Higher Teichmüller spaces: from SL(2,) to other Lie groups
M Burger, A Iozzi, A Wienhard
Handbook of Teichmüller Theory, Volume IV, 539-618, 2014
182014
A useful formula from bounded cohomology
M Burger, A Iozzi
Séminaires et Congres, Société Mathématique de France, 2005
162005
The system can't perform the operation now. Try again later.
Articles 1–20